Journal of Inequalities and Applications
Volume 4 (1999), Issue 2, Pages 163-174
Another approach to the theory of differential inequalities relative to changes in the initial times
1Florida Institute of Technology, Department of Mathematical Sciences, Melbourne 32901, FL, USA
2SUNY at Geneseo, Department of Mathematics, Geneseo 14454, NY, USA
3Gayathri Vidya Parishad College, Department of Mathematics, Visakhapatnam 530 016, India
Received 20 October 1998; Revised 12 November 1998
Copyright © 1999 V. Lakshmikantham et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In Lakshmikantam et al., J. Nonlinear Analysis Appl. (to appear), Lakshmikantam and Vatsala, J. Inequalities Appl. (to appear) and Shaw and Yakur (to appear), the investigation of the initial value problems of differential equations relative to the changes in the initial time is initiated and an approach is discussed. In this paper, another direction is taken to study the same situation obtaining different set of conditions.